MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVOLVE; REVOLVE BONE ACCESS NEEDLE, 8G, TROCAR TIP

GLOBUS MEDICAL, INC. REVOLVE; REVOLVE BONE ACCESS NEEDLE, 8G, TROCAR TIP
Model Number 685.027S
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device or any imaging could be provided for evaluation.The patient bone was sclerotic.This bone quality may have contributed to the needle fracture.However, the exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that the patient experienced and adverse event post-operatively due to the surgeon's retrieval of the broken tip of the bone access needle from sclerotic bone.

Brand Name
REVOLVE
Common Device Name
REVOLVE BONE ACCESS NEEDLE, 8G, TROCAR TIP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key10701365
Report Number3004142400-2020-00133
Device Sequence Number16929202
Product Code LXH
UDI-Device Identifier00889095057560
UDI-Public00889095057560
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number685.027S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2020
Initial Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR